Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Linear approximation by exponential sums on finite intervals


Author: M. v. Golitschek
Journal: Bull. Amer. Math. Soc. 81 (1975), 443-445
MSC (1970): Primary 41A25; Secondary 41A30
MathSciNet review: 0404938
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A25, 41A30

Retrieve articles in all journals with MSC (1970): 41A25, 41A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13779-7
PII: S 0002-9904(1975)13779-7